Skip navigation
The Australian National University

Higher-level Eigenvalues of Q-operators and Schrődinger Equation

Citation

Bazhanov, V, Lukyanov, S & Zamolodchikov, A 2003, 'Higher-level Eigenvalues of Q-operators and Schrődinger Equation', Advances in Theoretical and Mathematical Physics, vol. 7, pp. 711-725.

Year

2003

Field of Research

  • Algebraic Structures In Mathematical Physics

Updated:  25 April 2018 / Responsible Officer:  Director (Research Services Division) / Page Contact:  Researchers